# SDR YENA2025062700654

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 86,643 hours, 32,065 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOCATED FR28 BTW STR41L TO STR42L IN FWD CARGO COMPARTMENT; REF AEROMAN N/R 2025-385561, REMOVED AND REPLACED SHEAR TIE LOCATED FR28 BTW STR41L TO STR42L IN FWD CARGO COMPARTMENT I.A.W A320 SRM 51-42-11. AND SRM 51-72-11 THIS PART IS CONSIDERED PSE IAW A320 SRM 51-11-12.
